# SDR DLL10953339

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 1505449129
- Condition: Ruptured
- Location: Nr 2 Pack
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, SMOKE NOTICED IN COCKPIT AND CABIN.  NR 2 TURBINE BYPASS DOOR, FULL HOT IN AUTO OR MANUAL.  THE C-AREA OVERHEAT CAME ON, FOLLOWED BY B-AREA.  SHUTOFF NR 2 AND 3 PACKS.  ACM DISCHARGE TEMPS OVER 96 FOR BOTH PACKS.  THE NR 2 FLOW CONTROL C/B POPPED.  FOUND DUCT BLOWN FROM NR 2 ACM AND WATER SEPARATOR.  LOCKED OUT FLOW CONTROL PER MEL.
